MAUDE Adverse Event Report: ENCORE MEDICAL L.P. RSP SHOULDER INSTRUMENT; GUIDE, REAMER, BONE TAP, 6.5MM, RSP, SHOULDER

ENCORE MEDICAL L.P. RSP SHOULDER INSTRUMENT; GUIDE, REAMER, BONE TAP, 6.5MM, RSP, SHOULDER
Catalog Number 804-03-008
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/26/2019
Type of Reportable Event Malfunction
Event or Problem Description
Instrument failure - the reverse tap broke at the depth etching while reaming.It was broken below the bone so it was left in and a new hole for the baseplate drilled.

Brand Name
RSP SHOULDER INSTRUMENT
Common Device Name
GUIDE, REAMER, BONE TAP, 6.5MM, RSP, SHOULDER
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key8461571
Report Number1644408-2019-00233
Device Sequence Number1341692
Product Code FZX
UDI-Device Identifier00888912147842
UDI-Public(01)00888912147842
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number804-03-008
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2019
Initial Report FDA Received Date03/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age80 YR